This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Risperidone and Allergic Reactions

Takeshi Terao, Hideki Kojima, and Akira Eto

Published: February 15, 1998

Article Abstract

Sir: Risperidone, the first benzisoxazole antipsychotic, has dopamine D2 and serotonin 5-HT2 antagonistic properties. To our knowledge, there have been only three case reports regarding dermatologic side effects of risperidone. Two of the patients suffered from edema, and the third had bullous pemphigoid. In this report, we present a case of severe allergic reactions to risperidone resulting in edema, eruption, and stridor.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 59

Quick Links: Dementia , Neurologic and Neurocognitive

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Case Report

Safety and Tolerability of Concomitant Intranasal Esketamine Treatment With Irreversible, Nonselective MAOIs: A Case Series

Three cases suggest that concomitant use of intranasal esketamine with an irreversible, nonselective MAOI is safe in...

Read More...